# SDR UPS97825335

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, BATTERY VOLTAGE LOW IE.-LESS THAN 24 VOLTS ON BITE CHECK, WITH EMERGENCY LIGHTING EXTREMELY WEAK/UNUSABLE.  AIRCRAFT BATTERY VOLTAGE WITHIN LIMITS.  RELAMPED EMERGENCY LIGHTING BULB AND OPS CHECKED NORMAL.
